Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Thick sticky saliva, sinus drainage. Taking supplements, Viagra. Treatment?

Hi Dr XXXXX, The fellow that I am seeing and like very much sometimes has very thick sticky saliva ...I gently mentioned it once and he thought it was from a supplement he was taking. He stopped and I thought it seemed better but now it is back. It kind of comes and goes. I m not sure if I can stay if it continuses as it gags me...but I like this man very much. He is 67 and takes viagra . Could that cause this or perhaps sinus drainage?? I would appreciate any help. Thank You!
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Aug 2013
Hello and welcome to health care magic,

Your friend seems to be having a post nasal drip and excess mucous production which is sticky. You need to take an ENT consult and start an antihistamine like levocetrizine as soon as possible.
In any case Viagara can also cause this problem but the antihistamine will take care of the same.
You need to also advice him to take steam inhalation which will reduce the thickness of the mucous in any case.
If these do not help then you must get a CT PNS and get back to me or any ENT as soon as possible

regards

Dr Sriram Nathan
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions